| Model Number |
HOYA ISERT 251 (+21.50 D) |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/11/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This report is being submitted after the initial 30-day reporting period deadline; it is part of a corrective action being implemented per internal document capa-(b)(4) for outside us like products reporting.This initial and final emdr is being submitted to fda for outside us like products reporting.The device was returned to the manufacturer, and the product investigation was conducted.The results are listed below: the lens was ejected out from the injector tip.One of the haptics was broken from the blue pmma tip and still stuck inside the cartridge tip.The slider and the screw could advance fully.Trace of lubricant was found inside the cartridge tip.No abnormalities were found in production and inspection records of the product.Exact root cause is not determined.Risk analysis conducted on the product line and failure code is noted below: a review of the most recent complaint trending data indicates that no significant trends have been identified at this time, and no capa is required as part of the product evaluation.
Event or Problem Description
Report from the nurse: when i advance the implant i noticed the back haptic was trailing, when the lens was injected the blue tip of the haptic came off and remained in the chamber.The surgeon removed the lens from the patients eye and successfully implanted another lens.